MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 03756230
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery blocker was broken during primary locking.Clarification requested is in regards with the torque wrench and overtighten.
 
Additional Manufacturer Narrative
Risk assessment; no lot # was provided, so a manufacturing record review could not be performed.The root cause cannot be determined conclusively, as the device was not returned and insufficient information was received.
 
Event or Problem Description

Brand Name
XIA BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6112613
Report Number3005525032-2016-00145
Device Sequence Number998539
Product Code KWP
UDI-Device Identifier04546540147257
UDI-Public(01)04546540147257
Combination Product (Y/N)N
Initial Reporter CountryLT
PMA/510(K) Number
K982494
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03756230
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2016
Supplement Report FDA Received Date01/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1